Inventiones mathematicae

, Volume 102, Issue 1, pp 543–618

Nonvanishing theorems for L-functions of modular forms and their derivatives

  • Daniel Bump
  • Solomon Friedberg
  • Jeffrey Hoffstein
Article

DOI: 10.1007/BF01233440

Cite this article as:
Bump, D., Friedberg, S. & Hoffstein, J. Invent Math (1990) 102: 543. doi:10.1007/BF01233440

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Daniel Bump
    • 1
  • Solomon Friedberg
    • 1
  • Jeffrey Hoffstein
    • 1
  1. 1.Department of mathematicsStanford UniversityStanfordUSA